# SDR CALA2023122003667

- Difficulty date: December 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 72,626 hours, 31,224 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: W0365
- Condition: Overtemp
- Location: Nr 1 Generator
- Part time: 13,087 hours, 6,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NO.1 IDG OIL TEMP SPIKED TO 175.ECAM ELEC IDG OIL L O PR OVHT. OFF AND DISCONNCT RECONNECTED LEFT ENG IDG, OIL LEVEL CK NORMAL DPI NOT EXTENDED. ACCOMPLISH LEFT ENG IDLE RUN LEFT GENERATOR OPERATION NORMAL. STARTED TSM TASK 28-16-00-810-801-A FOR IDG 1 OIL OVERHEAT TO STEP 14 PG 6 IDG CONDITIONS, ALL OPERATION LEFT IDG NORMAL. ACCOMPLISHED IDT REQUIRED INSPECTION INSPECTED IDG CABLES TO PYLON CONNECTION PER TSM 24-21-00-810-846 AND AD 2004-15-14, NO SIGNS OF ANY DAMAGE OR ARCING, NO DISCREPANCIES NOTED REMOVED AND REPLACED ENG 1 IDG UP TO AND INCLUDING STEP 4.F., QAD RING TORQUED AND SAFETIED. TORQUE AND STACK OF FEEDER CQBLE CONNECTIONS REQUIRES IDT INSPECTION PARTS AND PACKINGS PLACED INSIDE AIRCRAFT FWD GALLEY FINISHED INSTALLATION OF #1 IDG. REF MM 24-21-51. ENGINE RUN AND OPS CHECK REQUIRED.  REINSTALLED ENG 1 IDG, INSPECTION REQUIRED FOR FEEDER CABLES. GENERATOR, PERFORMED OPS TEST OF LEFT IDG REF AMM 24-21-00, OPS CHECK AND LEAK GOOD. FINISHED INSTALLATION REF AMM 24-21-51-400-010-A STEPS S. (1) TO COMPLETION. NO DEFECTS NOTED, IDG TEMP STABLE.
